# SDR DALA14024023356

- Difficulty date: April 15, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,514 hours, 5,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, SEAT TRACK -Y953, FRAME 17 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101. NEW SEAT TRACK FABRICATED IAW SRM 53-11-15, FIG 201 AND  INSTALLED IAW SRM 53-11-15, FIG 102, PRI 523622-14, REV O.
